MathSciNet Relay Station
MathSciNet bibliographic data
MR711345 (84i:15004) 15A18 (05C50 15A48)
Berman, Abraham; Hershkowitz, Daniel Matrix diagonal stability and its implications. SIAM J. Algebraic Discrete Methods 4 (1983), no. 3, 377–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement